# SDR SWAA2012091707631

- Difficulty date: September 6, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 70,761 hours, 61,362 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 500A, BETWEEN STR 15L TO STR 16L.  REMOVED AND REPLACED SHEAR TIE IAW SRM.
